# SDR SIMA200214912

- Difficulty date: May 10, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING IN CRIC NR 36131, RIGHT BEAM GUSSET UNDER LAVATORY CORRODED.  BLENDED CORROSION AND ACCEPTED AS IS IAW EMB GST-1552/02.  (M)
